Integral equations with singular curvilinear convolutions
Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 2007-2009
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_11_a29,
author = {A. I. Peschanskii},
title = {Integral equations with singular curvilinear convolutions},
journal = {Differencialʹnye uravneni\^a},
pages = {2007--2009},
year = {1983},
volume = {19},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_11_a29/}
}
A. I. Peschanskii. Integral equations with singular curvilinear convolutions. Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 2007-2009. http://geodesic.mathdoc.fr/item/DE_1983_19_11_a29/